| Catalog Number |
5407350000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during setup a bur broke off in the motor.No delay, medical intervention, or adverse consequences were reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Follow-up report submitted to document quality investigation results.